# SDR B4MR98026

- Difficulty date: February 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521DB
- Make and model: Boeing 727243
- Aircraft serial: 21266
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND FS 1130 LBL 44 SEAT TRACK HAS CORROSION.  REMOVED SEAT TRACK IAW B727 SRM 51-10-6, OUT OF LIMITS IAW B727 SRM 53-10-1.  INSTALLED SEAT TRACK IAW B727 SRM 51-30-2.  CORROSION TASK CARD NUMBER C53-224-03.  NON-ROUTINE TASK CARD NUMBER 14808.
